MathSciNet Relay Station
MathSciNet bibliographic data
MR2048516 (2005b:14023) 14D07 (32G20 32J25)
Carlson, James A.; Toledo, Domingo Generic integral manifolds for weight two period domains. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2241–2249 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement